Previous |  Up |  Next


Title: O pologrupách splňujúcich zoslabené pravidlá krátenia (Slovak)
Title: Semigroups Satisfying Some Weakened Forms of the Cancellation Law (English)
Author: Schwarz, Štefan
Language: Slovak
Journal: Matematicko-fyzikálny časopis
Volume: 6
Issue: 3
Year: 1956
Pages: 149-158
Summary lang: Russian
Summary lang: English
Category: math
MSC: 20.0X
idMR: MR0091281
Date available: 2009-09-25T07:08:47Z
Last updated: 2012-07-31
Stable URL:
Reference: 1. Hewitt E., Zuckerman H. S.: The L1-algebra of a commutative semigroup.Annals of Mathematics, 1956, v tlaci. MR 0081908
Reference: 2. Tamura T., Kimura N.: On decompositions of a commutative semigroup.Kodai Mathematical Seminar reports, No 4, December 1954, 109-112. Zbl 0058.01503, MR 0067106
Reference: 3. Schwarz Št.: The theory of characters of commutative Hausdorff bicompact semigroups.Čechoslovackij mat. žurnal, 6 (81), 1956, v tlači. MR 0092098
Reference: 4. Schwarz Št.: K teoriji periodičeskich polugrupp.Čechoslovackij mat. žurnal, 3 (78), 1953, 7-21. MR 0061593


Files Size Format View
MathSlov_06-1956-3_4.pdf 1.480Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo